# SDR QXEA0200356

- Difficulty date: February 14, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THREE CRACKS IN SKIN PANEL BENEATH THE LEADING EDGE OF THE RUDDER ON THE LT SIDE AT THE STIFFENER.  REPAIRED IAW FOKKER SRM 53-02-05, PAGE 10, FIGURE 5 AND SRM 51-31-01.
